# SDR CHQA201200027

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 28,938 hours, 23,249 cycles
- Engine: Allsn AE3007A
- Engine time: 22,052 hours, 17,805 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Defective
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB THEY RECEIVED A BLEED 1 LEAK MESSAGE.  AFTER FOLLOWING THE QUICK REFERENCE HANDBOOK THE MESSAGE CLEARED.  DUE TO SINGLE BLEED OPERATIONS, CREW DECIDED TO DIVERT.  THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED A COUPLING AT WING ANTI-ICE VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
